# SDR SWAA2015011935845

- Difficulty date: January 16, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 9,121 hours, 3,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR FWD HANGER LOOSE.  SECURED GIRT BAR IAW SRM.
